# SDR RAAA00E8004

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: 37067001
- Condition: Dirty
- Location: Battery
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 10 INOP.  CLEANED CONTACTS AT BATTERY, OPS CHECKED GOOD IAW RAA GMM.
